# SDR UALA2011010400050

- Difficulty date: January 3, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 37,684 hours, 4,593 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 142
- Condition: Faulty
- Location: Satcom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC SATCOM TROUBLESHOOTING.  REPLACED HIGH POWER AMPLIFIER.  OPS GOOD.
